# SDR SWAA2019061433707

- Difficulty date: May 31, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 3660
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 411A2119173A
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LINER LOWER SUPPORT PAN ASSEMBLY CRACKED IN TWO PLACED. / R&R PAN ASSEMBLY PER AMM.
